MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES ADULT TTS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES ADULT TTS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 670175
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot or serial numbers were communicated; device expiration date and device manufacturing date not available.Device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the health professional had difficulty injecting and withdrawing water from cuff.The event occur at homecare clinic.No patient injury was reported.Additional information received via customer response email 9-nov-2022 : no medical intervention.The outcome of the event was resolved.
 
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updated.Device evaluation: two (2) pictures were attached and reviewed.Picture one showed tracheostomy tube inside its original tray.Picture two showed tracheostomy tube inside a bag with the cuff inflated.The reported failure mode was not confirmed.No product was returned for analysis.No root cause could be determined from the pictures submitted.No corrective actions were performed since the root cause cannot be determined from the pictures provided.No fault was found.If the product is returned, the manufacturer will reopen this complaint for further investigation.No lot or serial number was provided therefore, a device history record dhr review could not be performed.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# 617147.

Brand Name
SILICONE - BIVONA TUBES ADULT TTS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15808530
Report Number3012307300-2022-27270
Device Sequence Number5747350
Product Code JOH
UDI-Device Identifier15021312006063
UDI-Public15021312006063
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number670175
Device Catalogue Number670175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian